# SDR SWAA061959

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 51,964 hours, 52,040 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Misrouted
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE CABLE MISROUTED.  REROUTED EVAC SLIDE CABLE PER MM.
